Injection-site granulomas due to the administration of leuprorelin acetate for the treatment of prostatic cancer.

masaki shiota, Noriaki Tokuda, Takehiro Kanou, Humio Yamasaki

研究成果: ジャーナルへの寄稿記事

7 引用 (Scopus)

抄録

Luteinizing hormone-releasing hormone (LH-RH) analogues have become the main focus of androgen deprivation therapy for prostatic cancer. The occurrence of injection-site granulomas due to the administration of LH-RH analogues has been thought to be a rare reaction. We herein report a rare case presenting injection-site granuloma due to the administration of leuprorelin acetate, mimicking metastatic nodule. A 90-year-old man presented with subcutaneous nodules at the injection-site of leuprorelin acetate 11.25 mg (for 3-month use). Ultrasound examination and computed tomography (CT) revealed two nodules in the bilateral abdominal walls mimicking metastatic nodule. Although he was surgically treated because of the possibility of malignancy, in the end, no evidence of malignancy was found. We should keep in mind that LH-RH analogues may cause injection-site granulomas mimicking metastatic nodule, and therefore we must inform patients undergoing the administration of leuprorelin acetate that it may cause injection-site granuloma and thus when a patient demonstrates a subcutaneous nodule it is essential to confirm whether or not he has received an injection of the LH-RH analogue at the site of nodule.

元の言語英語
ページ(範囲)301-304
ページ数4
ジャーナルFukuoka igaku zasshi = Hukuoka acta medica
98
発行部数7
出版物ステータス出版済み - 1 1 2007
外部発表Yes

Fingerprint

Leuprolide
Granuloma
Prostatic Neoplasms
Acetates
Gonadotropin-Releasing Hormone
Injections
Therapeutics
Abdominal Wall
Androgens
Neoplasms
Tomography

All Science Journal Classification (ASJC) codes

  • Medicine(all)

これを引用

Injection-site granulomas due to the administration of leuprorelin acetate for the treatment of prostatic cancer. / shiota, masaki; Tokuda, Noriaki; Kanou, Takehiro; Yamasaki, Humio.

:: Fukuoka igaku zasshi = Hukuoka acta medica, 巻 98, 番号 7, 01.01.2007, p. 301-304.

研究成果: ジャーナルへの寄稿記事

@article{2381f8bbbe704fe1a5b192a054198ff0,
title = "Injection-site granulomas due to the administration of leuprorelin acetate for the treatment of prostatic cancer.",
abstract = "Luteinizing hormone-releasing hormone (LH-RH) analogues have become the main focus of androgen deprivation therapy for prostatic cancer. The occurrence of injection-site granulomas due to the administration of LH-RH analogues has been thought to be a rare reaction. We herein report a rare case presenting injection-site granuloma due to the administration of leuprorelin acetate, mimicking metastatic nodule. A 90-year-old man presented with subcutaneous nodules at the injection-site of leuprorelin acetate 11.25 mg (for 3-month use). Ultrasound examination and computed tomography (CT) revealed two nodules in the bilateral abdominal walls mimicking metastatic nodule. Although he was surgically treated because of the possibility of malignancy, in the end, no evidence of malignancy was found. We should keep in mind that LH-RH analogues may cause injection-site granulomas mimicking metastatic nodule, and therefore we must inform patients undergoing the administration of leuprorelin acetate that it may cause injection-site granuloma and thus when a patient demonstrates a subcutaneous nodule it is essential to confirm whether or not he has received an injection of the LH-RH analogue at the site of nodule.",
author = "masaki shiota and Noriaki Tokuda and Takehiro Kanou and Humio Yamasaki",
year = "2007",
month = "1",
day = "1",
language = "English",
volume = "98",
pages = "301--304",
journal = "Fukuoka Acta Medica",
issn = "0016-254X",
publisher = "福岡医学会",
number = "7",

}

TY - JOUR

T1 - Injection-site granulomas due to the administration of leuprorelin acetate for the treatment of prostatic cancer.

AU - shiota, masaki

AU - Tokuda, Noriaki

AU - Kanou, Takehiro

AU - Yamasaki, Humio

PY - 2007/1/1

Y1 - 2007/1/1

N2 - Luteinizing hormone-releasing hormone (LH-RH) analogues have become the main focus of androgen deprivation therapy for prostatic cancer. The occurrence of injection-site granulomas due to the administration of LH-RH analogues has been thought to be a rare reaction. We herein report a rare case presenting injection-site granuloma due to the administration of leuprorelin acetate, mimicking metastatic nodule. A 90-year-old man presented with subcutaneous nodules at the injection-site of leuprorelin acetate 11.25 mg (for 3-month use). Ultrasound examination and computed tomography (CT) revealed two nodules in the bilateral abdominal walls mimicking metastatic nodule. Although he was surgically treated because of the possibility of malignancy, in the end, no evidence of malignancy was found. We should keep in mind that LH-RH analogues may cause injection-site granulomas mimicking metastatic nodule, and therefore we must inform patients undergoing the administration of leuprorelin acetate that it may cause injection-site granuloma and thus when a patient demonstrates a subcutaneous nodule it is essential to confirm whether or not he has received an injection of the LH-RH analogue at the site of nodule.

AB - Luteinizing hormone-releasing hormone (LH-RH) analogues have become the main focus of androgen deprivation therapy for prostatic cancer. The occurrence of injection-site granulomas due to the administration of LH-RH analogues has been thought to be a rare reaction. We herein report a rare case presenting injection-site granuloma due to the administration of leuprorelin acetate, mimicking metastatic nodule. A 90-year-old man presented with subcutaneous nodules at the injection-site of leuprorelin acetate 11.25 mg (for 3-month use). Ultrasound examination and computed tomography (CT) revealed two nodules in the bilateral abdominal walls mimicking metastatic nodule. Although he was surgically treated because of the possibility of malignancy, in the end, no evidence of malignancy was found. We should keep in mind that LH-RH analogues may cause injection-site granulomas mimicking metastatic nodule, and therefore we must inform patients undergoing the administration of leuprorelin acetate that it may cause injection-site granuloma and thus when a patient demonstrates a subcutaneous nodule it is essential to confirm whether or not he has received an injection of the LH-RH analogue at the site of nodule.

UR - http://www.scopus.com/inward/record.url?scp=34548425530&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34548425530&partnerID=8YFLogxK

M3 - Article

C2 - 17710895

AN - SCOPUS:34548425530

VL - 98

SP - 301

EP - 304

JO - Fukuoka Acta Medica

JF - Fukuoka Acta Medica

SN - 0016-254X

IS - 7

ER -